# SDR 2002F00354

- Difficulty date: January 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SS1009H000A441
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE RT HYD PRESS LIGHT CAME ON DURING CRUISE AND THE LT HYD PRESS LIGHT CAME ON DURING DESCENT.  THE FLAPS EXTENDED SLOWLY, CREW DECLARED EMERGENCY, USED THE GEAR EMERGENCY EXTEND SYS.  LANDING WAS COMPLETED WITHOUT INCIDENT.  RT ENG HYD PUMP PRESSURE LINE HAD FAILED.  LINE WAS REPLACED.   (M)
